# SDR DALA2024102810422

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 76,051 hours, 35,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Module
- Condition: Unsecure
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DISC: REF AAMDS 5221-8002 DURING REMOVAL OF LH INFLATION RESIVOIR RELEASE CABLE, WIRE CONTROL ASSY FELL OUT ONCE KNURLED NUT WAS LOOSENED. C/A: REMOVED AND REPLACED L/H INFLATION RESERVOIR BOTTLE IAW A320 AMM 25-62-46-000-001-A AND 25-62-46-001-A. JOB COMPLETE. (LP: 0629669)
